# SDR AALA202202172866

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737*
- Aircraft serial: 31149
- Aircraft time: 28,330 hours, 11,874 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS WINDSHIELD APPEARS TO HAVE DELAMINATION ON LOWER LEFT SIDE. CAPTAIN WINDSHIELD LOWER LEFT CORNER HAS DELAMINATION 0-1 INCH FROM BOTTOM EDGE OF VIEWING AREA. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
